So I’m on my third day of doxycycline for chlamydia, taking 2 100mg tablets for a week. However, after taking this mornings capsule I felt very sick and ended up being sick. I could see the blue capsule in my sick. I know this means it didn’t enter my system properly but how do I go about getting this sorted as non of the clinics are open?
Do I need to take another doxycycline capsule?
Question posted by HelpMeAnswer on 6 June 2021
Last updated on 25 June 2021 by Dolly5751
Hi, You should drink a glass of water when taking it, and I would also eat to prevent stomach up set, make sure though out the day to drink plenty of water hope this is some help to you.
- Doxycycline uses and safety info
- Doxycycline prescribing info & package insert (for Health Professionals)
- Side effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.